# SDR REXA2016111402317

- Difficulty date: November 14, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 J-ANGLE IS CORRODED.  REPLACED THE ANGLE IAW SRM 51-40-06-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
